I'm on other med. Gabapenten..seraquel..artain.topamax... sumatriptin. will these give me medical problems over the yrs?? Been on them for about 10 yrs having liver problems plus sex drive has went from 10 to 2.
Hi, Lisa and Joe! This is a question for your prescribing doctor(s). Not only are you dealing with the long term effects of each drug you're taking but with many dozens of effects from the multiple interactions from the various combinations.
If you're seeing more than one doctor you should probably make a list of all the medications you take and schedule an appointment with the doctor you trust most to discuss this situation. With this information she/he can give you their best advice.
And never fear... something CAN be done about your lack of sexual motivation.
Best regards and good luck to you. Wildcat
- Seroquel Drug Information
- Topamax Drug Information
- Bupropion Drug Information
- Gabapentin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2012 • 9 answers
Hi all. My husband has been taking Seroquel for 4 months now and his sex drive has disappeared. All?
Posted 30 Aug 2012 • 3 answers
Posted 6 Sep 2013 • 1 answer
Posted 9 Sep 2015 • 1 answer
Posted 17 Sep 2015 • 1 answer